# SDR ASAA12510939

- Difficulty date: January 11, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 20,339 hours, 6,213 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Cone
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG SPINNER FRONT CONE MISSING BLACK COATING.  GROUNDED YES.  REPLACED NR 2 ENGINE FRONT SPINNER CONE ASSY REF T/C 78472002.
